# SDR 20000713SH028

- Difficulty date: March 12, 1999
- Submitted: July 13, 2000
- Operation: Air carrier
- Aircraft: N405EV
- Make and model: Boeing 747-45E
- Aircraft serial: 27142
- Engine: Ge CF680C2*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 1 Engine
- Part time: 21,974 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

PILOT FELT THE AIRCRAFT VIBRATION DURING CLIMB UP TO AROUND 30,000 FEET.  FOUND HIGH VIBRATION ON THE NR 1 ENGINE, CAUSED AIR RETURN AT TPE ON 3-11-99.  MAINTENANCE PERFORMED CONDITION CHECK OF ONE ENGINE FAN INLET.  EXHAUST OUTLET AND MCD,  BSI FOR HPC.  HPT AND LPT AS REQUIRED.  RESULTS OF INSPECTION ARE NORMAL.  (X)
